MathSciNet Relay Station
MathSciNet bibliographic data
MR2222140 37K60
Wang, Qi; Yu, Yaxuan New rational formal solutions for $(1+1)$-dimensional Toda equation and another Toda equation. Chaos Solitons Fractals 29 (2006), no. 4, 904–915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement